# SDR UALA2010082603147

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 63,650 hours, 23,444 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unknown
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD & AFT CABIN TEMP HARD TO CONTROL. INOPED FWD AND AFT TRIM AIR, NO TIME ORD.  REPLACED OVERHEAD DISTRIBUTION DUCTS. REACTIVATED TRIM AIR SYS AND CHECKED NORMAL.
